Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Taken Postinor 2 before sex. Bleeding after passing stools. Help

morning..i m in worry..40 years old.on 12/8/12 i took postinor2 1 min before sex act, after 7 hours took 2nd pills as what the nurse advised. after a week on 20/8/12 found bleeding like period, till today 30/8/12. but its a bit funny coz the blood flow every time when defecated in the morning, after that the whole day my pad is clean..anxious about..hope can help asap...blessed day
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Emergency pills contain excess hormone and as a consequence, cause breakthrough bleeding a few days after ingesting them. It is likely that the pressure exerted while passing stool could be the cause of the bleeding. Usually, such bleeding subsides in a couple of days and if it does not, you should seek assistance from your health care provider. Pregnancy is unlikely since you are amply protected by the pill. Hope you find this information useful. Wish you good health.
Answered: Fri, 28 Nov 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor